You are here:

Pharmacy/Allergic reaction, Niacin flush, or too much acetaldehyde?

Advertisement


Lisa wrote at 2009-10-18 00:34:23
I get flush face (red) when I use any vinegar based salad dressing & have concluded its the vinegar! Look up others online with the same reaction. Drop the apple cider vinegar & see if that helps.


johnnyjj wrote at 2013-05-25 19:30:22
I think it is safe to say it is the grapefruit.  I have had the same reaction with rapid pulse (30 beats more than normal).  I just put 2 and 2 together today and I will not do that again.


Pharmacy

All Answers


Answers by Expert:


Ask Experts

Volunteer


Sudesh Samuel

Expertise

I take questions on medication, pharmaceuticals and supplements. This includes areas of medication safety, queries related to drug profiles like pharmacology, side effects, interactions, precautions and contraindications, storage conditions, administration, supplement uses along with their interactions, precautions and side effects.

Experience

I am a licenced and practicing pharmacist specialising in the provision of healthcare communications material and drug information. I have run a drug information service at a national, tertiary, teaching hospital where my duties included managing several pharmacists in the development of continual education, providing drug information throughout the hospital and analyzing new and existing drugs for inclusion into the hospital formulary. I have been involved in several healthcare committees including patient safety, adverse drug reaction monitoring, antibiotic guidelines as well as a pharmacy and therapeutics committee. I was an on-call pharmacist with the national drug and poisons information centre. My research focus has been on medication review and I have presented findings on a renal medication review service and also published a review article on halting the allergic march in the World Allergy Organization Journal.

Organizations
Institute for Medication Management - http://www.medicationreview.net

Publications
World Allergy Organization Journal, Vision Reborn, Medical Grapevine, National University Hospital Pharmacy and Therapeutics Newsletter, National University Hospital Adverse Drug Reaction Newsletter, National Healthcare Group Adverse Drug Reaction Newsletter, suite101

Education/Credentials
Master of Health Service Management, Bachelor of Science in Pharmacy with Honours

Awards and Honors
Valedictorian

Past/Present Clients
Various healthcare practices

©2016 About.com. All rights reserved.